# SDR SWAA021763

- Difficulty date: August 6, 2002
- Submitted: August 13, 2002
- Operation: Air carrier
- Aircraft: N501SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 24178
- Aircraft time: 39,486 hours, 39,699 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: 07912
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED PM CHECK, FOUND EEPLS COVERS LOOSE (7 EA) IN CABIN.  SECURED EEPLS COVERS PER MM.
